# SDR FDEA202104130900

- Difficulty date: April 13, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 61,062 hours, 14,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA755659
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT - FLOOR PANEL #271EF FROM STATION 1361 TO 1481   FOUND DELAMINATED. DELAMINATED FLOOR PANEL #271EF AT CABIN STATION 1361 TO 1481 REMOVED AS PER AMM 53-  21-04. FLOOR PANEL #271EF FABRICATED AS PER FEDEX DRAWING SRZ-25-005 REVISION R.   FLOOR PANEL #271EF INSTALLED AS PER AMM 53-21-04. REPAIR CLASSIFIED MAJOR AS PER   GMM 6-2-100.
